| Model Number |
M00565050 |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Difficult to Remove (1528); Material Deformation (2976); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf device code a150207 captures the reportable event of stent difficult to remove.Imdrf device code a0406 captures the reportable event of stent material deformation.
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral colonic stent was implanted in the colon to treat a malignant stricture during a sigmoidoscopy with stent placement procedure performed on (b)(6) 2023.The patient's anatomy was not tortuous.During the procedure, there was difficulty in deploying the stent.The stent was eventually deployed but it was deployed in an incorrect location.Subsequently, the stent was attempted to be removed with forceps; however, the retrieval loop straightened out and the stent could no longer be removed.A longer wallflex enteral stent was placed stent-in-stent to complete the procedure.There were no patient complications reported as a result of this event.